# SDR SWAA2022030145000

- Difficulty date: January 17, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR STRUCTURE;AFT BULKHEAD BOTTOM ANGLE CORROSION AROUND FASTNER HOLES STA.520 / THE FORWARD CARGO AFT BULKHEAD BOTTOM ANGLE 'RAIL ASSY' FOUND TO HAVE ALLOWABLE LIMITS ON SRM IAW B737 SRM 51-10-02-0G-0 PARAGRAPH 9. REMOVED AND INSTALLED A NEW FORWARD CARGO COMPARTMENT FLOOR STRUCTURE AFT BULKHEAD BOTTOM ANGLE 'RAIL ASSY' IAW B737 SRM 51-40-02-0G-0 AND BOEING DRAWING 143A9481 ATAG WN3051 P/N:143A9485-35
